# SDR UIEA2021122102473

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: 2242337501
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT  ENGINE  O/B  CORE COWL HOLD  OPEN ROD  SUPPORT  BRACKET IS BROKEN .( REMOVED AND REPLACED BROKEN BRACKET AT L/H ENGINE O/B CORE COWL HOLD OPEN ROD SUPPORT  /  PER  B767-300 SRM 51-40-02-0G-0. )
